# SDR DLM88040487

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 42,077 hours, 33,487 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 349101527
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR REPORTED MID CABIN BY SEVERAL PAX.  FOUND NR 1 LOW RANGE ALT FAN AS CAUSE OF ODOR.  DEACTIVATED FAN, NR 1 LRRA INOP.  REPLACED SAME.
